About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 348618, 19 pages
http://dx.doi.org/10.5402/2012/348618
Research Article

On a Diophantine Equation That Generates All Integral Apollonian Gaskets

Department of Mathematics, Southern Illinois University Carbondale, Carbondale, IL 62901, USA

Received 1 December 2011; Accepted 20 December 2011

Academic Editors: L. V. Bogdanov and G. Martin

Copyright © 2012 Jerzy Kocik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. W. Boyd, “The osculatory packing of a three dimensional sphere,” Canadian Journal of Mathematics, vol. 25, pp. 303–322, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. L. Graham, J. C. Lagarias, C. L. Mallows, A. R. Wilks, and C. H. Yan, “Apollonian circle packings: geometry and group theory. I. The Apollonian group,” Discrete & Computational Geometry, vol. 34, no. 4, pp. 547–585, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. L. Graham, J. C. Lagarias, C. L. Mallows, A. R. Wilks, and C. H. Yan, “Apollonian circle packings: geometry and group theory. II. Super-Apollonian group and integral packings,” Discrete & Computational Geometry, vol. 35, no. 1, pp. 1–36, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. L. Graham, J. C. Lagarias, C. L. Mallows, A. R. Wilks, and C. H. Yan, “Apollonian circle packings: geometry and group theory. III. Higher dimensions,” Discrete & Computational Geometry, vol. 35, no. 1, pp. 37–72, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Kocik, “Clifford algebras and Euclid's parametrization of Pythagorean triples,” Advances in Applied Clifford Algebras, vol. 17, no. 1, pp. 71–93, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Kocik, “A theorem on circle configurations,” In press, http://arxiv.org/abs/0706.0372.
  7. J. B. Wilker, “Inversive geometry,” in The Geometric Vein, pp. 379–442, Springer, New York, NY, USA, 1981. View at Zentralblatt MATH
  8. P. Sarnak, “Letter to J. Lagarias about integral Apollonian packings,” In press, http://www.math.princeton.edu/sarnak/AppolonianPackings.pdf.
  9. P. Sarnak, “Integral apollonian packings,” The American Mathematical Monthly, vol. 118, no. 4, pp. 291–306, 2011.